# SDR ASOA2012101802367

- Difficulty date: October 9, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE HOLE ON FLOORBEAM CAP INBD SIDE AT FS 409+129 IS CORRODED AT RBL 9.  FOUND CORROSION AT NUTPLATE HOLE TO BE OUT OF LIMITS IAW REO 601R-53-00-005, REV B.  REPAIRED AREA IAW NDTM 51-20-06.  REPAIRED IAW REO 601R-53-41-1631.
